# SDR SWAA2024070106920

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,992 hours, 10,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY JUMPSEAT FLASH LIGHT INOP<[01] FWD GALLEY JUMPSEAT FLASH LIGHT  REPOSITIONED & SECURED; OPS CHECKED GOOD PER AMM 25-64-00
